1. Pseudomonadic algebras. Proc. of the ESSLLI Student Session, Prague, 1996, 1-5.

  2. Distributive lattices with quantifier: Topological representation. Proc. of the ESSLLI Student Session, Utrecht, 1999, 91-101.

  3. Pseudomonadic algebras as algebraic models of doxastic modal logic. Math. Logic Quarterly 48 (2002), 624-636.

  4. Varieties of two-dimensional cylindric algebras, I. Diagonal-free case. Algebra Universalis 48 (2002), 11-42.

  5. All proper normal extensions of S5-squar have polynomial size model property (with M. Marx). Studia Logica 73 (2003), 367-382.

  6. Varieties of two-dimensional cylindric algebras, II. Algebra Universalis  (to appear).